MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTIC GASTROSCOPE 2.0C 7.9T 1050L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTIC GASTROSCOPE 2.0C 7.9T 1050L
Model Number FG-24V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export.Therefore, 510k is not applicable.Model fb-18v is available in the usa with a 510k number k951199.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed, that the cfb (coherent fiber bundle) crushed.Based on the result, we concluded that it was caused, due to the excessive force applied on the cfb (coherent fiber bundle).In addition, our technician confirmed, that the lcb distal cover glass cracked, the insertion flexible tube crushed, the ocular leak, the objective lens scratched, the objective lens disinfections damage, the distal body worn out, and the u/d pulley wire worn out.However, these defects are not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report "hr-rpt-0586(image failure)" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Fiber image failure(broken).

Brand Name
PENTAX
Common Device Name
FIBEROPTIC GASTROSCOPE 2.0C 7.9T 1050L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key16917039
Report Number9610877-2023-54223
Device Sequence Number6925423
Product Code FDS
UDI-Device Identifier04961333166503
UDI-Public04961333166503
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-24V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown